# SDR SWAA2017071715054

- Difficulty date: July 13, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 48,178 hours, 28,167 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR WHEEL WELL WING CENTER SECTION REAR SPAR BULKHEAD VAPOR WEB BARRIER CRACKED AT BS 663, BETWEEN LBL 45.64 TO LBL 31.83.  REPAIRED WEB PER EA.
